My stomach is still churning. When will the effect disappear or is there anything I can now do / take to settle my tum again?
from what I read you can try to drink alot of water and flush the med out of your system.umm you can also try eating some wheat bread,things with alot of fiber in it that will help absorb the fulid that you are passing.some other things that may help are to lay on your left side with you knee's up to your chest.Next time you need some help with relief Maybe try Mirlax it isn't as harsh on the tummy... I hope this helps,and you start to feel alot better!!!
Your stomach will settle once everything is through. If you were constipated sometimes there can be quite a bit backed up in the colon and it takes a few days to clear. Drink plenty of fluids in the meantime. You might do better using fiber. Fiber actually prevents both diarrhea and constipation. It adds bulk to the stool but keeps it soft. You do need a good fluid intake for it to work its best but then again fluid intake is key when dealing with constipation. You might try Benefiber. I like it personally because it doesnt have flavor and doesnt thicken fluids. Take it as directed on the package and you will stay regular without it being so harsh on your system.
Dzoobaby is right, once you have a BM then your stomach will settle down, sometimes because of the medication I take it takes through the day and into the evening for it to work. keep us posted I know it's unsettling but it does work.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Senokot - If the first dosing (two tablets) doesn't work should I keep taking it each night. Does it
Updated 11 Nov 2009 • 1 answer
Updated 6 Oct 2012 • 2 answers
Updated 17 Aug 2015 • 1 answer
Updated 22 Jan 2016 • 1 answer
Updated 3 Jun 2018 • 2 answers